EconPapers    
Economics at your fingertips  
 

Rank-based testing in linear models with stable errors

Marc Hallin, Yvik Swan, Thomas Verdebout and David Veredas

ULB Institutional Repository from ULB -- Universite Libre de Bruxelles

Abstract: Linear models with stable error densities are considered, and their local asymptotic normality with respect to the regression parameter is established. We use this result, combined with Le Cam's third lemma, to obtain local powers and asymptotic relative efficiencies for various classical rank tests (the regression and analysis of variance counterparts of theWilcoxon, van derWaerden and median tests) under α-stable densities with various values of the skewness parameter and tail index. The same results are used to construct new rank tests, based on 'stable scores', achieving parametric optimality at specified stable densities. A Monte Carlo study is conducted to compare their finite-sample relative performances. © American Statistical Association and Taylor & Francis 2011.

Date: 2011
Note: SCOPUS: ar.j
References: Add references at CitEc
Citations: View citations in EconPapers (7)

Published in: Journal of nonparametric statistics (2011) v.23 n° 2,p.305-320

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Rank-based testing in linear models with stable errors (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/136196

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... lb.ac.be:2013/136196

Access Statistics for this paper

More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

 
Page updated 2025-03-30
Handle: RePEc:ulb:ulbeco:2013/136196